# SDR C2XA95CL106

- Difficulty date: July 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27716
- Make and model: Emb EMB-120RT
- Aircraft serial: 120128
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1513111
- Condition: Shattered
- Location: Captains
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 3267 - CLE - CAPTAINS WINDSHIELD SHATTERED IN FLIGHT ABOUT 1700 FEET ALTITUDE.  MAINTENANCE REMOVED AND REPLACED CAPTAINS WINDSHIELD IAW EMB 120MM 56-10-01.  OPS CHECKED AND LEAK CHECKED GOOD IAW EMB 120MM 21-30-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
